Low apetite and increase in weight

I am a 53 years old diabetic since last 18 years. I take insulin Human Atrapid 10-10-5 and Lentus in night 12 units since last two years. My Hb1AC as 7.00 when I last tested 4 months back and it was 6.3 before 7-8 months. My weight is increasing since I have started Human Atrapid insulin 2 years back. My apetite has also reduced and my belly is increasing. Can anybody suggest what should I do to stop weight increase and at the same time be fit.

2 Replies

oldestnewest
  • Insulin is the storage hormone. It takes toxic (outside of normal parameters) circulating glucose and locks it away. Whilst baseline insulin is high, you will continue to put on weight.

    The focus is always to see excess glucose as the problem, when it's insulin resistance that needs to be addressed. Giving insulin to someone who is insulin resistant gets to glucose down sure, but to really make an impact it needs to be low. And the only way to do this is to change the diet that has got you to where you are now.

    Your diet will be primarily starch, sugar based (carbohydrate) so dropping that and increasing fat to make up the energy deficit should be your goal.

    forums.dlife.in/

    dietdoctor.com/diabetes

  • @Ssurana

    low carb diet

You may also like...